MathSciNet Relay Station
MathSciNet bibliographic data
MR83690 46.1X
Ehrenpreis, Leon Solutions of some problems of division. III. Division in the spaces, ${\scr D}',{\scr H}, {\scr Q}_A,{\scr O}$. Amer. J. Math. 78 (1956), 685–715.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement